Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have acute MI. Planted with AICD. Taking Ramipril, Ecosprin, Cadron. Breathlessness. Reason?

Sir, my father is a case of acute MI. He has been planted with AICD as he was having VT/VF earlier. Presently, his LV ejection fraction in
(a) What may have been the reason for shortage of breath condition.
(b) What could be done to improve his condition or heart ejection function.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
You must consult your interventional cardiologist who has implanted the AICD to check if it is functioning properly, Breathlessnesss could be due to a variety of reasons,more commonly following associated element of ventricular failure during or after Ac.Mi.This is a serious state and you shouldn't delay consultation with cardiologist.
If there is not much area of heart muscle damage after MI, maintainence of the heart rhythm by AICD and medications,after few days of remodelling of damaged heart, and provided the patient is allowed some walking (if permissible under existing clinical state) EF might somewhat improve over a period of time.As a general doctor , this is my view after reading clinical medicine,but an experienced cardiologist can answer your question in a better way , for sure.This forum is for general guidance only, but in heart situations ,you have to have a timely check physically with the heart specialist.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor